Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Fast heart beat, high BP, heart pulse rate. What has cause this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3583 Questions
Question
why my heart beat so fast day and night? and my blood pressure is 176 over 94 and my heart pulse rate 98.can you tell me what cause that?

last i was sleeping and i felt something tear inside my right side. can you tell me what cause that ?
Posted Wed, 23 May 2012 in Hypertension and Heart Disease
 
 
Answered by Dr. Raju A.T 35 minutes later
Hi,

Thanks for your query.

The condition with increased rate of heartbeat is called Tachycardia and can occur due to many underlying conditions like :
-Anxiety
-Fever
-Hyperthyroid status
-Cardiac illness
-Arrhythmias (abnormal heart beat rhythm )
-Medications
-Obesity etc

The Increase in the Blood pressure can be attributed to the increase in the heart rate. Faster the heart beats more will be the pressure with which blood circulates.

Special tests like ECG and 2D ECHO have to be done to know the exact cause of your problem.The management also depends on the cause made with help these tests.

The tearing sensation your felt in the right chest could be due to peristaltic movement of the lower end of the stomach causing a XXXXXXX burp.This is not serious and need not to be worried unless it repeats often and is associated with chest pain where it could lead to acid reflux disease.

Hope I have answered your query. Let me know if I can assist you further.

Regards,


Above answer was peer-reviewed by
 
Follow-up: Fast heart beat, high BP, heart pulse rate. What has cause this? 3 hours later
what cause my body itching me and I see red XXXXXXX on my arms, legs,back etc

For the itching body, i used Benedryl but one day I feel good and after 3 days I feel the same. so what can I do for it?
 
 
Answered by Dr. Raju A.T 11 hours later
Hi,

Thanks for writing back.

The rashes that itch on your arms and legs could be due to allergy.As Benadryl is working my suspicion gets stronger.

I would recommend a better cream than benadryl like CALADRYL or CALSKIN lotion applied twice daily.It will give you better relief.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor